| Model Number |
2.4 X 22MM VAL NEAR CORTEX SCREW, TI |
| Medical Device Problem Codes |
Failure to Advance (2524); Defective Device (2588)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/15/2025
Type of Reportable Event
Malfunction
Event or Problem Description
On 15-dec-2025, a facility representative reported via sems (b)(4) that (qty.2) (b)(6) 2.4 mm x 22 mm low-profile locking screws would not thread into the plate, but the third one worked.This was discovered during a case with no patient affected.Additional information was received on 17-dec-2025.The rep advised the event occurred during an open reduction internal fixation of a distal radius fracture.A 1.7 drill bit and a correct guide were used prior to inserting the screw, and the bone quality was adequate.Nothing broke, and no additional screws or plates contained a product allegation.
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided ¿ which may include the returned device (if available), photographs, videos, event description, and any additional field input ¿ arthrex has determined the most likely cause.The most likely cause is attributed to user-related factors, such as plate screw misalignment or incomplete plate seating.